RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1990, Volume 24, Issue 3, Pages 86–87 (Mi faa968)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief communications

Симплектические формы на пространстве петель и риманова геометрия

O. I. Mokhov

All-Russian Scientific Research Institute of Physical-Technical and Radiotechnical Measurements

Full text: PDF file (296 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1990, 24:3, 247–249

Bibliographic databases:

UDC: 514.7+517.9
Received: 23.02.1989

Citation: O. I. Mokhov, “Симплектические формы на пространстве петель и риманова геометрия”, Funktsional. Anal. i Prilozhen., 24:3 (1990), 86–87; Funct. Anal. Appl., 24:3 (1990), 247–249

Citation in format AMSBIB
\Bibitem{Mok90}
\by O.~I.~Mokhov
\paper Симплектические формы на пространстве петель и риманова геометрия
\jour Funktsional. Anal. i Prilozhen.
\yr 1990
\vol 24
\issue 3
\pages 86--87
\mathnet{http://mi.mathnet.ru/faa968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1082044}
\zmath{https://zbmath.org/?q=an:0726.58020|0715.58009}
\transl
\jour Funct. Anal. Appl.
\yr 1990
\vol 24
\issue 3
\pages 247--249
\crossref{https://doi.org/10.1007/BF01077975}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FF76400020}


Linking options:
  • http://mi.mathnet.ru/eng/faa968
  • http://mi.mathnet.ru/eng/faa/v24/i3/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Homogeneous symplectic structures of second order on loop spaces and symplectic connections”, Funct. Anal. Appl., 25:2 (1991), 136–137  mathnet  crossref  mathscinet  zmath  isi
    2. O. I. Mokhov, “Complex homogeneous forms on loop spaces of smooth manifolds and their cohomology groups”, Russian Math. Surveys, 51:2 (1996), 341–342  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. O. I. Mokhov, “On the Cohomology Groups of Complexes of Homogeneous Forms on Loop Spaces of Smooth Manifolds”, Funct. Anal. Appl., 32:3 (1998), 162–171  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. D. K. Demskoi, A. G. Meshkov, “Lax Representation for a Triplet of Scalar Fields”, Theoret. and Math. Phys., 134:3 (2003), 351–364  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. O. I. Mokhov, “Deformations of Poisson Structures by Closed $3$-Forms”, Math. Notes, 89:6 (2011), 899–902  mathnet  crossref  crossref  mathscinet  isi
    7. Cirilo-Lombardo D.J., “Integrable Hydrodynamic Equations For Initial Chiral Currents and Infinite Hydrodynamic Chains From WZNW Model and String Model of WZNW Type With Su(2), So(3), Sp(2), Su(Infinity), So(Infinity), Sp(Infinity) Constant Torsions”, Int. J. Mod. Phys. A, 29:24 (2014), 1450134  crossref  isi
    8. Sergey Ya. Startsev, “Formal Integrals and Noether Operators of Nonlinear Hyperbolic Partial Differential Systems Admitting a Rich Set of Symmetries”, SIGMA, 13 (2017), 034, 20 pp.  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:229
    Full text:70
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019